# SDR ASAA2019120921543

- Difficulty date: December 2, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,239 hours, 13,637 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 3250455020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. RECORD T49.5 TEMPS PRE CLEAN: S1 58.64, S2 27.94, S3 30.03, S4 92.34. DURING EGT CLEANING FOUND DAMAGE ON S1 CONNECTOR REF B737-800 AMM TASK 77-21-00-140-801. REMOVED CJ9 HARNESS PER AMM 73-21-00-000-803-F00. REPLACED CJ9 HARNESS PER AMM TASK 73-21--06-400-803-F00. PERFORMED FADEC SYSTEM TEST PER AMM TASK 73-21-00-700-802-F00 EXCEPT ACTUATOR TEST. T49.5 TEMPS POST CLEAN: S1 16.59, S2 12.05, S3 12.49, S4 19.15. PERFORMED ACTUATORS TEST PER AMM TASK 71-00-00-807-F00. OP CHECKS GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
